Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2009, Article ID 378287, 3 pages
http://dx.doi.org/10.1155/2009/378287
Case Report

Myopathy with Concurrent Tadalafil and Simvastatin

Department of Senescence, Urological and Neurological Sciences Ospedale Cannizzaro, Viale Messina, 95125 Catania, Italy

Received 21 April 2009; Accepted 1 July 2009

Academic Editor: Helmy M. Siragy

Copyright © 2009 Maria Pia Gargante et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A 48-year-old man, using statin, was admitted to hospital with progressive myalgia after consumption of tadalafil and simvastatin. Muscle pain and penile erection disappeared seven days after interruption of therapy. This case demonstrates the interaction of tadalafil with simvastatin resulting in myopathy. Muscle damage could be attributed to the common metabolic way of these two drugs which is cytochrome P450 isoenzyme system.